RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 43, Issue 3  


Estimation problems for coefficients of stochastic partial differential equations. Part I
I. A. Ibragimov, R. Z. Khas'minskii
417
Rate of convergence in the SLLN for associated sequences and fields
M. A. Vronskii
439
Cramer large deviations when the extreme conjugate distribution is heavy-tailed
A. V. Nagaev
456
Asymptotic normality of the log-likelihood ratio for a class of $m$-dependent random variables
S. V. Pazizin, B. V. Ryazanov
476
On the necessary conditions of normal convergence for martingales
A. G. Sholomitskii
490
General criteria of integrability of functions of passage-times for non-negative stochastic processes and their applications
S. Aspandiiarov, R. Iasnogorodski
509
Minimaxity and equivariance in infinite dimension
H. Luschgy
540
On the weak convergence of vector-valued continuous random processes
Zhong Gen Su
561

Short Communications
Nonparametric identification of autoregressions
V. A. Vasil'ev, G. M. Koshkin
577
Atomic decompositions and inequalities for vector-valued discrete-time martingales
F. Weisz, Yu. S. Mishura
588
Limit theorems for the number of nonzero solutions of a system of random equations over GF(2)
V. G. Mikhailov
598
On a characterization of Gaussian distributions on Abelian groups by constancy of regression
G. M. Feldman
606
An entropy estimator for a class of infinite alphabet processes
A. N. Quas
610
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019